# SDR F3LA200700138

- Difficulty date: June 10, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-112
- Aircraft serial: 1743
- Aircraft time: 18,398 hours, 7,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Part number: D5311253400000
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED R1 GIRT BAR FITTING NUT PLATE ASSY CORRODED, FWD AND AFT.  REPLACED FWD AND AFT GIRT BAR FITTINGS AND NUT PLATE ASSEMBLIES IAW SRM 51-42-11, PAGE 44, STEP 7D AND PARA 7.
